Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4371
Title: Determination of Plane Convex Sets through X-rays
Authors: Bocconi, Alessandro
Issue Date: 1997
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Alessandro Bocconi, "Determination of Plane Convex Sets through X-rays", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 29 (1997), pp. 39-43.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
29 (1997)
Abstract: 
We prove that, for a fixed positive number $\delta$ and two directions in the plane, it is possible to choose a third direction so that if the Alane convex sets H and K have the same X-rays along there directions, the measure of their symmetric difference is less than $\delta$.
Type: Article
URI: http://hdl.handle.net/10077/4371
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.29 (1997)

Files in This Item:
File Description SizeFormat
BocconiRendMat29.pdf154.94 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 50

622
Last Week
10
Last month
0
checked on Jun 15, 2021

Download(s) 50

305
checked on Jun 15, 2021

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.